Forum β€Ί Plateaus & Non-Response

Tirz stopped working? Reta made me hungry. Send help (or snacks πŸ•).

23 replies11 peopleOct 25, 2026β˜† Follow
Summary

Tirz lost effect after restart and low-dose Reta increased hunger, what next for appetite control?

Several users report that Tirz can lose its appetite effect after a break or dose adjustment, while low-dose Reta sometimes increases hunger instead of suppressing it. Adding Sema or Cagri produced strong suppression for some even when Tirz alone stalled, though results vary and one person needed much higher Reta doses. Others emphasize waiting longer at each dose for blood levels to stabilize and focusing on protein intake. Stacking or switching remains highly individual with no single path that worked for everyone.

What this discussion establishesWhere people disagree

Whether to keep increasing Reta despite early hunger effects or switch to Sema/Cagri instead; some need 6-8 mg Reta while others saw no benefit even at 12 mg

Still open

How long to stay at 5 mg Tirz before deciding the current stack is ineffective

Nothing here is advice.

23 replies Β· 11 people
KeenSignal54archiveopening post8h

Started Tirz but had to cut back to tiny amounts after a few weeks due to intense effects and side effects. Slowly worked back up to 2.8 mg, then got very sick after three doses at that level. Doctor paused everything for three weeks. Restarted with no side effects but also no appetite control at all. Now raising Tirz every couple weeks and added 0.8 mg Reta, yet that addition seems to increase hunger. Currently at 5 mg Tirz plus 0.8 mg Reta and unsure whether to raise one or the other.

AmberCinder18archive8h

Tried adding Cagri to a high Tirz dose earlier and got great appetite control but quit after two shots due to a mild reaction. Hit a long stall and four weeks ago added the lowest dose of Sema, which gave very strong suppression to the point of needing to force calories in. Scale has not moved though. Lowering Tirz a bit this week and raising Sema for the second month. Several others have added Sema successfully during stalls.

KeenSignal54archive8h
↳ replying to @AmberCinder18

Thanks, that is helpful. Have not tried Cagri or the other new option yet and had not considered adding Sema either. Would like to hear how the second month goes.

AmberCinder18archive8h
↳ replying to @KeenSignal54

Have the newer option in the freezer and another on order but started with the lowest-cost choice first since that seemed sensible. Plan to stay on Tirz long term for the other benefits but still need to lose more.

NorthWillow72archive8h
↳ replying to @KeenSignal54 (opening post)

Maybe the earlier side effects were not from Tirz after all. With changes every two to three weeks it can take time to reach higher levels again. Suggest staying at 5 mg for four full weeks before going up, and keep hydration high.

IronKettle44archive7h
↳ replying to @KeenSignal54 (opening post)

The title made me laugh. Depending on what you are using you could just keep raising until something changes. I went up to 9 mg then back to 7 mg with little difference either way and no strong effects at the higher amount.

↳ replying to @KeenSignal54 (opening post)

Check a chart showing blood levels based on half-life, dose amounts, and injection dates. These medications need about five weeks to build up fully and another five to stabilize after any change. After the break your current levels are lower than when you stopped, so more time is needed to reach the same point.

BlueAlder13archive7h

Reta raises my hunger at low doses. The other two options stop it quickly.

Reta gave no weight loss or appetite effect until reaching 6 to 8 mg. Would suggest picking one compound and, if staying with Reta, going higher.

SharpCinder28archive6h
↳ replying to @LevelCompass91

Anyone complaining about Reta below 2 mg gets added to the hall of shame. Split dosing makes reaching 2 mg easier, for example 1 mg twice weekly.

↳ replying to @SharpCinder28

Reached 12 mg per week over six months with zero reduction in food noise and actually felt starving. Had every side effect including bad reflux, constipation, near gastroparesis, poor sleep, and sulfur burps yet still constant appetite. Switched compounds and lost nearly 30 pounds over eleven months.

SharpCinder28archive6h
↳ replying to @SteadyTimber22

Interesting. Did you use the newer compound without Tirz, and what dose did you take?

KeenSignal54archive5h
↳ replying to @AmberCinder18

Totally understand starting with the cheaper option first. Makes sense if it works. Agree that Tirz is worth keeping for the longer-term benefits even while still needing to lose more.

KeenSignal54archive5h
↳ replying to @NorthWillow72

Labs did not clarify the cause of the earlier issues. Will give the current dose more time to build up before changing again and will watch hydration better.

KeenSignal54archive5h
↳ replying to @IronKettle44

Living where the food is that good makes the situation harder. Interesting that you saw little change between 7 and 9 mg. The idea of just raising until something happens is tempting.

KeenSignal54archive5h
↳ replying to @PatientHarbour28

Understood about the time needed to rebuild levels. Restarted low and titrated slowly after the break, so the lack of effect still felt surprising compared with the first round.

KeenSignal54archive5h
↳ replying to @BlueAlder13

Good to know others also see hunger increase with low-dose Reta. The two alternatives are noted as stronger options for control.

KeenSignal54archive5h
↳ replying to @LevelCompass91

Makes sense that 0.8 mg is still very low. Higher amounts worked better for you, and using only one at a time seems reasonable.

KeenSignal54archive5h
↳ replying to @SharpCinder28

Please do not add me to any hall of shame yet. Currently getting hunger on 0.8 mg instead of suppression. Split dosing to reach 2 mg sounds practical.

KeenSignal54archive5h
↳ replying to @SteadyTimber22

Sorry you went through all those side effects only to find it did not help appetite. Glad the switch led to nearly 30 pounds lost.

GreyLantern71archive5h

Currently stacking Cagri with Tirz. 5 mg is still low so more titration may be needed for better control. In the meantime focus on protein and lower-calorie choices such as spinach in an omelette.

KeenSignal54archive5h
↳ replying to @GreyLantern71

Agree that 5 mg is low so more time and slow increases on Tirz make sense. The food suggestion is noted even if eggs and spinach have lost appeal.

IronKettle44archive5h
↳ replying to @KeenSignal54

No problem. The food here is often purer. 9 mg worked but I dropped back to 7 mg with little difference noticed. After surgery I tapered but kept going with split doses of 3.5 mg twice a week. Goal weight is close now.

SlowLedger99archive4h
↳ replying to @GreyLantern71

The combination works for many but drained my energy so it does not get much use. The spinach trick is still useful though.

Related discussions

Add your experience

If you have tried it, this topic is still open. Sign in to reply β€” it takes a minute.